×

zbMATH — the first resource for mathematics

Isoparametric submanifolds of general Riemannian manifolds. (English) Zbl 0791.53024
Szenthe, J. (ed.) et al., Differential geometry and its applications. Proceedings of a colloquium, held in Eger, Hungary, August 20-25, 1989, organized by the János Bolyai Mathematical Society. Amsterdam: North- Holland Publishing Company. Colloq. Math. Soc. János Bolyai. 56, 691-705 (1992).
A submanifold in a Riemannian manifold is isoparametric, if the normal bundle is flat, and the principal curvatures with respect to any parallel normal field are constant. Besides elementary properties like the connections with parallel second fundamental form and integrability of principal spaces, the author studies in particular parallel submanifolds of isometric action orbits in symmetric spaces in the presence of an orthogonal transversal submanifold (section).
For the entire collection see [Zbl 0764.00002].
Reviewer: D.Ferus (Berlin)
MSC:
53B25 Local submanifolds
PDF BibTeX Cite